# SDR R61A201710300803

- Difficulty date: October 25, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 20,551 hours, 14,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17013414004
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED INTERNAL DOUBLER ON PANEL 192CR. REMOVED CORROSION BY BLENDING FOUND TO BE WITHIN LIMITS REMOVED .002" PANEL NOMINAL THICKNESS .050" REF SRM 51-75-16. FOUND 1EA ELONGATED HOLE NO ALLOWABLE DAMAGE OR REPAIR FOUND IN SRM. REMOVED AND REPLACED PANEL 192CR ATTACHED ORIGINAL STIFFENERS AND NEW DOUBLER REF 51-41-02.
